# SDR SWIA202163197

- Difficulty date: October 1, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H INBOARD FLAP, OUTBOARD HINGE ARM, INBOARD GUIDE PLATE IS CHAFED.   (C CHECK RO 12-19-21)   REPLACED LH INBOARD FLAP OUTBOARD HINGE ARM INBOARD GUIDE PLATE WITH NEW. REF CRJ-700 SRM 51-40-11-001-001-A01.
